? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2018 Vol.34 No.1
Published 15 January 2018

Articles
Articles
1 Hua Gui DUAN, Hui LIU, Yi Ming LONG, Wei WANG
Non-hyperbolic Closed Characteristics on Non-degenerate Star-shaped Hypersurfaces in R2n
2018 Vol. 34 (1): 1-18 [Abstract] ( 14 ) [HTML 1KB] [PDF 278KB] ( 114 )
19 Junhwa CHOI, John COATES
Iwasawa Theory of Quadratic Twists of X0(49)
2018 Vol. 34 (1): 19-28 [Abstract] ( 19 ) [HTML 1KB] [PDF 232KB] ( 88 )
29 Dong DONG, Xiao Chun LI
On a Hybrid of Bilinear Hilbert Transform and Paraproduct
2018 Vol. 34 (1): 29-41 [Abstract] ( 18 ) [HTML 1KB] [PDF 253KB] ( 85 )
42 Richard L. WHEEDEN
Smoothness of the Gradient of Weak Solutions of Degenerate Linear Equations
2018 Vol. 34 (1): 42-62 [Abstract] ( 19 ) [HTML 1KB] [PDF 279KB] ( 80 )
63 Yi ZHOU, Yi ZHU
A Class of Large Solutions to the 3D Incompressible MHD and Euler Equations with Damping
2018 Vol. 34 (1): 63-78 [Abstract] ( 18 ) [HTML 1KB] [PDF 248KB] ( 68 )
79 Yonatan GUTMAN, Wen HUANG, Song SHAO, Xiang Dong YE
Almost Sure Convergence of the Multiple Ergodic Average for Certain Weakly Mixing Systems
2018 Vol. 34 (1): 79-90 [Abstract] ( 15 ) [HTML 1KB] [PDF 227KB] ( 70 )
91 Bo Ju JIANG, Xue Zhi ZHAO
Some Developments in Nielsen Fixed Point Theory
2018 Vol. 34 (1): 91-102 [Abstract] ( 20 ) [HTML 1KB] [PDF 195KB] ( 72 )
103 János KOLLÁR, Johannes NICAISE, Chen Yang XU
Semi-stable Extensions Over 1-dimensional Bases
2018 Vol. 34 (1): 103-113 [Abstract] ( 19 ) [HTML 1KB] [PDF 215KB] ( 86 )
114 Rui GAO, Wei Xiao SHEN
Decay of Correlations for Fibonacci Unimodal Interval Maps
2018 Vol. 34 (1): 114-138 [Abstract] ( 18 ) [HTML 1KB] [PDF 357KB] ( 75 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7